My Bio

R

RockSteady

New member
Joined
Feb 16, 2019
Messages
1
Location
USA
#1
I used to be full of swagger and confidence. Good in sports. Plenty of friends. Good dating life. Good dancer. Ok, I'm still a good dancer but everything else fell apart about ten years ago. I always had a tinge of self-consciousness, but it went to the next level and i started blushing and sweating whenever a social situation would get awkward or stressful. it got worse, to the point where I'd shudder at the thought of it ever happening again, and the fear ended up triggering more episodes, culminating in a very embarrassing "flight" episode at work, that I still wince at ten years later.

i don't know why this happened to me and it's been pretty devastating. I began buying Xanax online and eventually found a doc to prescribe it. Changed to Klonopin and took it for about 8 years. I'm now on Lexapro and have been for about 2 years. My panic attacks and blushing and freakouts have all but stopped entirely. The Lexapro keeps me sedated just enough to tamper my nerves.

It's a small dose, but it wrecks my sex drive and performance. I don't date anymore and havent for about as long as this affliction.

But I can function. i've started my own business and I do ok.

I drink too much beer and wine and smoke a lot of weed. No liquor or any illegal drugs.

iOne thing I've noticed since this happened is that people seem to sense my vulnerability and they kick me when I'm down.

I've been disrespected, insulted and abused by dozens of people and I'm sort of shellshocked by it.

More later.

Thanks for reading.
 
TroubleinParadise

TroubleinParadise

Well-known member
Joined
Jun 28, 2018
Messages
107
Location
South Africa
#2
Hey there - there's a lot that you can do to help deal with these sort of things.

Anxiety is not a death sentence. Have you considered therapy? A good psychologist could take you through some exposure therapy, or some cognitive behavioral therapy to help rewire your cycle. This is very treatable - but requires a good attitude and a willingness from your part; and a lot of strength.